TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Mental Health Use this forum to share your mental health concerns and to seek advice.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
The Darkness Offline
Nothing Began Everything
Junior TeenHelper
****
 
The Darkness's Avatar
 
Name: Raphael
Gender: Nonbinary (They/Them)
Location: California

Posts: 337
Blog Entries: 13
Join Date: February 27th 2010

Unhappy It's coming back - May 31st 2012, 05:59 PM

I recently started taking Abilify about 3 months ago, a few weeks ago they increased my dose from 6mg to 10mg. It's been working fine, stablizing my mood and getting rid of the psychosis symptoms. But now, it's come back. My mood is still stable but I'm starting to hear voices again. I'm scared to tell my doctor because I don't want the dose to be raised but I'm afraid this may get out of hand. What do I do?


THE POINT OF SINGULARITY IS NOTHING AS NOTHING BEGAN EVERYTHING
PULSING IN THE EXPAND CONSUME WITHOUT BARRIER OR BORDER
IT IS DARK BECAUSE IT IS THE DARKNESS IT IS OVER BECAUSE IT IS THE END
THERE IS NO SENTRY BECAUSE NONE DARE APPROACH
IT HAS NEVER BEEN AND IT IS ALL THAT EVER WAS
AT THE CENTER YOU DO NOT FIND THE ANSWER
YOU DO NOT FIND YOURSELF THERE IS NO CENTER AND THERE IS NO YOU THERE IS ONLY MADNESS
WE ARE ALL HERE NOW.
WE ARE ALL HERE.
WE ARE.

   
  (#2 (permalink)) Old
SM13 Offline
Member
Experienced TeenHelper
******
 
SM13's Avatar
 
Age: 26
Gender: Female
Location: The State of Confusion

Posts: 512
Join Date: December 31st 2011

Re: It's coming back - May 31st 2012, 07:02 PM

Hey there

I'm sorry that you are having a hard time with medicine. I can totally relate. Could it be possible that the medicine is actually making the psychosis worse? I'm on lexapro for deoression and it works for me but for some people it increases depression. Meds are weird like that and can actualy escalate the problem they are drying to fix. I would absolutely talk to a parent and or doctor about this. They may be able to take you off of it and try something new that works better. For me it took a lot of different trial and error stuff to try to find the right migraine medicine. Now we actually have ruled out medicine cuz with medicine a lot of times the side effects are worse than what they are trying to treat. But you deffinately need to at least tell a parent or other trusted adult so you can try to get this resolved. I know that constantly changing medicine is irritating snd often times rough on the body but if you find the right stuff/dose it will be worth it. I hope that you are doing ok and if you ever need anything or just wanna talk feel free to PM me good luck!

Best wishes!
~SM~
   
  (#3 (permalink)) Old
PSY Offline
Hugh Jackman ♥

TeenHelp Veteran
*************
 
PSY's Avatar
 
Name: Robin
Age: 31
Gender: Female
Location: Southern California

Posts: 10,034
Blog Entries: 35
Join Date: June 12th 2009

Re: It's coming back - June 3rd 2012, 07:01 PM

Unfortunately, not everyone "gets it right" the first time with medication. My ex-stepmother has bipolar disorder, and she's been trying different combinations of medication for over 20 years. The meds may work for a few months or years, then suddenly stop working. Her psychiatrist may increase the dose of one thing, decrease the dose of another thing, switch one type of antidepressant for another type of antidepressant (then have to figure out what dosage is best for her), etc.

I would tell your doctor about the psychotic symptoms right away, so that the two of you can decide what to do from here. The good news is that Abilify is not the only atypical antipsychotic/antidepressant out there, so your doctor may either decide to increase the dose again, switch to a different medication that aims to accomplish the same thing Abilify does, or add on another medication to help Abilify work effectively. The worst thing you can do, though, is to not tell your doctor about the symptoms, or to stop taking Abilify without consulting him first. As you probably know by now, it can take a few weeks before a medication begins to take effect, so the sooner you can talk to your doctor about upping the dose or starting something new, the better.





   
Closed Thread

Bookmarks

Tags
back, coming

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2020, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.